MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER

SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER
Model Number 96280
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note regarding b4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
 
Event or Problem Description
The customer reported that they had a failure to alarm for a ventricular tachycardia.Due to the delay in the customer reporting the event to spacelabs healthcare, waveform data was no longer able to be reviewed as the data had been purged.Additionally, it was unclear which xhibit telemetry receiver (xtr) was involved with the event.A spacelabs healthcare field service engineer (fse) went on site to evaluate all the xtrs at the customers site that could have been associated with the event.All of the xtrs passed functional and performance testing.The fse gathered xtr logs and forwarded to a spacelabs healthcare product support specialist for additional review.When the review of data is complete, a follow up report will be submitted in accordance with 21 cfr 803.56.
 
Additional Manufacturer Narrative
The xhibit telemetry receiver (xtr) logs were pulled and evaluated by a spacelabs healthcare product support specialist (pss).The pss found that the channel on the xtr was in noise shut down and temporarily stopped processing ecg.The noise shut down occurs when there is significant noise in the ecg.The system will alert clinical staff of the noisy waveform, however, this will cause ecg to temporarily stop processing the waveforms and identify arrhythmias until the noise is resolved.Data provided by the customer shows that the vtach occurred right after the noise.As the xtr was still in noise shut down, the system did not classify the ventricular tachycardia.

Brand Name
XHIBIT TELEMETRY RECEIVER
Common Device Name
TELEMETRY RECEIVER
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key22352731
Report Number3010157426-2025-00111
Device Sequence Number18306604
Product Code MHX
UDI-Device Identifier10841522100246
UDI-Public(01)10841522100246
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K141156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown